Can Consumption Of Elephantiasis Medication After Taking Worm Medicine?

Illustration of Can Consumption Of Elephantiasis Medication After Taking Worm Medicine?
Illustration: Can Consumption Of Elephantiasis Medication After Taking Worm Medicine? genengnews.com

good afternoon doctor

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Filariasis is an infection caused by filarial worms. Transmission of this disease is through the bite of a mosquito that has been infected by the parasite Wucheria brancrofti, Brugia malayi or Brugia timori. This disease is called elephantiasis because one of the symptoms it causes is swelling in the legs which occurs because there is a buildup of lymph fluid caused by a weakened immune system due to parasitic infections. But that way, other symptoms that can arise also in the form of fever, pain in the testicles when in men, or even without any symptoms.


Regarding your question, we do not know exactly what drug is given by your health center because this condition can be treated by administering diethylcarbamazine (DEC), albendazole, ivermectin, or doxycycline. But when viewed from recent research, the four types of drugs do not have a reaction to the drug content contained in the product you mentioned, namely pirantel pamoate. So actually it doesn't matter if you just take the medicine, then take the medicine given by the health center.


But you should, if you are currently on medication from the health center, you do not do the treatment yourself by taking the drug. The drug you mentioned, is sold more freely as a precaution and taken every time in every period of time. If the condition has been affected by the disease, then the medicine given from the doctor is preferred. So, hopefully answering your question.

: by

Related Question

Is It Okay To Take Appetite-enhancing Drugs At Promil?

Is It Okay To Take Appetite-enhancing Drugs At Promil?

(1 year ago)

Hello, I’m 26 years old, I just got married for 5 months, I’m on a pregnancy program. But the doctor who was a problem from the beginning of my marriage until now my we...

Rash On The Anus Of Children?

Rash On The Anus Of Children?

(1 year ago)

Hello doctor I want to ask my nephew there is a rash on the buttocks, initially he prickly sweat all over the body and now there is a rash on the buttocks, what causes the doctor t...

The Habit Of Hurting Oneself?

The Habit Of Hurting Oneself?

(1 year ago)

, permission to ask. I have difficulty expressing my emotions when I’m sad and angry. When I feel these two things, I always try to hurt myself (by cutting using sharp object...

Leave a Reply

Your email address will not be published. Required fields are marked *